MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Visual inspection of the returned product found the lens stuck inside the cartridge.There was no visible damage to the cartridge.(b)(4).
 
Event or Problem Description
The cc4204a collamer single piece lens +21.0 diopter was returned to the manufacturer stuck inside the nanopoint cartridge.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5806559
Report Number2023826-2016-00959
Device Sequence Number10813262
Product Code HQL
UDI-Device Identifier00841542102414
UDI-Public(01)00841542102414(17)171130
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL - NANOPOINT - LOT NUMBER UNK
Patient Age79 YR